Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Severe acne on chest, back, face post skin whitening treatment. Had taken multivitamins, vb7 forte. Cause?

sir 2 months back i had taken a skin whitening treatment from a skin clinic after completed this treatment i got good results this time i was taking multivitamins tablet vb7 forte whhich doctor had prescricbed me ,but after the treatmenmnt i stooped this medication as suggested by doctors ,now m having lots of acne on my chest back , neck and face ,what is the reasob of acnne ? and tell me its remedy
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for the query.

You can apply adapalene gel in night and apply clindamycin in day.

Also take doxycycline capsule.

Multi vitamin will not help you.

Take lot of water,

This will give you some relief.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you

Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor